MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 13MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 13MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY
Catalog Number 74027265
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a delay in surgery since the insert could not be inserted.
 
Additional Manufacturer Narrative
The associated complaint device was returned for evaluation.[(b)(4)].
 
Additional Manufacturer Narrative
Additional information due to the delay in surgery.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 LT 13MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6957283
Report Number1020279-2017-00878
Device Sequence Number11127920
Product Code JWH
UDI-Device Identifier00885556178164
UDI-Public00885556178164
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2023
Device Catalogue Number74027265
Device Lot Number13MM14419
Initial Date Received by Manufacturer 10/04/2017
Supplement Date Received by Manufacturer10/04/2017
10/04/2017
10/04/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date10/20/2017
10/23/2017
01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;